# SDR CA080729006

- Difficulty date: July 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 38,836 hours
- Engine: Rroyce DART5342
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: AIR29804
- Condition: Leaking
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Lkheed
- Component part number: AIR150700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE FROM YBK TO YTH FAMO EXPERIENCED LOSS OF HYDRAULIC PRESSURE. AN EMERGENCY WAS DECLARED AND THE ACFT DIVERTED TO YTH WHERE AN UNEVENTFUL LANDING WAS MADE. DURING THE FLIGHT HYDRAULIC PRESSURE WAS SEEN TO RISE AND FALL A NR OF TIMES. EMERGENCY U/C ACTUATION WAS NOT REQUIRED. UNDER INSPECTION THE RT HYDRAULIC PUMP WAS FOUND TO BE LEAKING. THE PUMP WAS CHANGED AND THE SYSTEM EXHIBITED NO DEFECTS DURING FUNCTION TESTING. THE PUMP WAS INSPECTED AND THE LEAK WAS FOUND TO BE FROM THE TOP EDGE OF THE END COVER THROUGH A NR OF PIN HOLES IN THE CASTING. THERE WERE NO LEAKS THROUGH THE PUMP FIXTURES AND FITTINGS. THE PUMP WILL BE SENT FOR STRIP EVALUATION.
